Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Pointwise bounds on eigenfunctions and wave packets in $ N$-body quantum systems. II


Author: Barry Simon
Journal: Proc. Amer. Math. Soc. 45 (1974), 454-456
MSC: Primary 35P99; Secondary 81.47
Part I: Proc. Amer. Math. Soc. 42, no. 2 (1974), 395-401
MathSciNet review: 0417596
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We provide a simple proof (and mild improvement) of Schnol's result that $ {L^2}$ eigenfunctions of $ - \Delta + V$ are $ O(\exp ( - ar))$ for any $ a > 0$ whenever $ V \to \infty $ as $ r \to \infty $.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35P99, 81.47

Retrieve articles in all journals with MSC: 35P99, 81.47


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-99954-0
Article copyright: © Copyright 1974 American Mathematical Society